Neurology

PD-1 inhibitor-associated severe myasthenia gravis with necrotizing myopathy and myocarditis



In recent years, immune checkpoint inhibitors are widely used to treat unresectable malignancies. Programmed cell death protein 1 (PD-1) inhibitors (i.e., nivolumab, pembrolizumab), although effective for treating melanoma, non-small cell lung cancer, and other malignancies [1], can have undesired neurological side effects including myasthenia gravis (MG), myopathy, and peripheral neuropathy [2,4]. To date, 44 cases of PD-1 inhibitor-associated MG (pMG) are reported, with only a few reports of this condition concomitant with myocarditis [2,4].

Source link

Related posts

Estimation of seizures prevalence in ischemic strokes after thrombolytic therapy.

Newsemia

Effectiveness and safety of self-managed oral anticoagulant therapy compared with direct oral anticoagulants in patients with atrial fibrillation

Newsemia

Dr. Germano Falcao Joining UnitedHealthcare

Newsemia

This website uses cookies to improve your experience. We'll assume you're ok with this, but you can opt-out if you wish. Accept Read More

Privacy & Cookies Policy